Jacobi fields and conjugate points on Heisenberg group
Bull. Korean Math. Soc. 1998 Vol. 35, No. 1, 25-32
Keun Park
University of Ulsan
Abstract : Let $N$ be the 3-dimensional Heisenberg group equipped with a left-invariant metric on $N$. We characterize the Jacobi fields and the conjugate points along a geodesic on $N,$ which points out that Theorem 4 of \cite{1} is not correct.
Keywords : Heisenberg group, Jacobi fields, conjugate points
MSC numbers : 53C30, 22E25
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd